Please maintain a single thread/topic for your case so we do not loose context.
The result does not make much sense, but it is what it is.
HTC is a worry and may be a progression of where it was headed anyways. Try to avoid iron fortified breads, cereals, rice, flour etc. Take mini aspirin every day which will improve flow of your blood that is getting sluggish. Note that dehydration increases HTC and that often happens with fasting lab work where drinking water is important. Many with high HTC are forces to lower TRT dosing.
E2 can increase with liver issues [AST/ALT] or meds that compete for the liver enzyme pathways that clear E2.
To get near E2=22pg/ml increase dose of anastrozole by a factor of 31/22. That is a big change, this addresses the E2 symptom but not the unknown cause.
Using a liquid anastrozole product? Changed batch/lot or supplier?
With IM injections, T is absorbed faster, peaks higher and drops faster. With IM, lab results are more affected by lab timing than subq. I always suggest that labs be half-way between injections to reduce lab timing artifacts. This may be part of what you are looking at.
High HTC also can reduce blood flow in vascular organs.
2nd dose TT, FT seem more what is expected from your T dose. First set of labs seems high.